MAUDE Adverse Event Report: BOSTON SCIENTIFIC - GALWAY PROMUS PREMIER¿; STENT, CORONARY, DRUG-ELUTING

BOSTON SCIENTIFIC - GALWAY PROMUS PREMIER¿; STENT, CORONARY, DRUG-ELUTING
Model Number H7493952812300
Medical Device Problem Code Bent (1059)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/06/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device is a combination product.(b)(4).Device evaluated by mfr: it is indicated that the device will not be returned for evaluation.A review of the batch history, historical trending, and similar complaint trending review for the product family will be conducted.If there is any further relevant information from that review, a supplemental medwatch will be filed.(b)(4).
 
Event or Problem Description
Same case as mdr id # 2134265-2017-02401.It was reported that stent damage occurred.The target lesion was located in a vein graft to the left anterior descending artery (lad).A 3.00x12mm promus premier¿ drug-eluting stent was advanced to treat the lesion.However, the catheter shaft became slightly kinked and as the device was advanced further, the catheter fractured.The device was completely removed from the patient's body and a second 3.00x12mm promus premier¿ drug-eluting stent was advanced.However, the device hung up in the vessel and was unable to advance into the lesion.The device was removed and it was noted that the stent was damaged.The stent seemed to be frayed and lifted from the delivery system, but still on the delivery system.A third 3.00x12mm promus premier¿ drug-eluting stent was advanced and successfully deployed, and the procedure was completed.No patient complications were reported and the patient's status was fine.

Brand Name
PROMUS PREMIER¿
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
BOSTON SCIENTIFIC - GALWAY
MDR Report Key6414695
Report Number2134265-2017-02402
Device Sequence Number10947062
Product Code NIQ
UDI-Device Identifier08714729844679
UDI-Public(01)08714729844679(17)20180606(10)20071807
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
P110010
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/06/2018
Device Model NumberH7493952812300
Device Catalogue Number39528-1230
Device Lot Number20071807
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2017
Initial Report FDA Received Date03/17/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age72 YR